Remote access

How to Order

For AMS eBook frontlist subscriptions or backfile collection purchases:

   1a. To purchase any ebook backfile or to subscibe to the current year of Contemporary Mathematics, please download this required license agreement,

   1b. To subscribe to the current year of Memoirs of the AMS, please download this required license agreement.

   2. Complete and sign the license agreement.

   3. Email, fax, or send via postal mail to:

Customer Services
American Mathematical Society
201 Charles Street Providence, RI 02904-2294  USA
Phone: 1-800-321-4AMS (4267)
Fax: 1-401-455-4046
Email: cust-serv@ams.org

Visit the AMS Bookstore for individual volume purchases.

Browse the current eBook Collections price list

Powered by MathJax

Pseudo-differential operators with discontinuous symbols: Widom’s Conjecture


About this Title

A. V. Sobolev, Department of Mathematics, University College London, Gower Street, London, WC1E 6BT UK

Publication: Memoirs of the American Mathematical Society
Publication Year: 2013; Volume 222, Number 1043
ISBNs: 978-0-8218-8487-4 (print); 978-0-8218-9509-2 (online)
DOI: http://dx.doi.org/10.1090/S0065-9266-2012-00670-8
Published electronically: June 6, 2012
Keywords:Pseudo-differential operators with discontinuous symbols, quasi-classical asymptotics, Szegő formula
MSC: Primary 47G30; Secondary 35S05, 47B10, 47B35

View full volume PDF

Read more about this volume

View other years and numbers:

Table of Contents


Chapters

  • Chapter 1. Introduction
  • Chapter 2. Main result
  • Chapter 3. Estimates for PDO’s with smooth symbols
  • Chapter 4. Trace-class estimates for operators with non-smooth symbols
  • Chapter 5. Further trace-class estimates for operators with non-smooth symbols
  • Chapter 6. A Hilbert-Schmidt class estimate
  • Chapter 7. Localisation
  • Chapter 8. Model problem in dimension one
  • Chapter 9. Partitions of unity, and a reduction to the flat boundary
  • Chapter 10. Asymptotics of the trace (9.1)
  • Chapter 11. Proof of Theorem 2.9
  • Chapter 12. Closing the asymptotics: Proof of Theorems 2.3 and 2.4
  • Chapter 13. Appendix 1: A lemma by H. Widom
  • Chapter 14. Appendix 2: Change of variables
  • Chapter 15. Appendix 3: A trace-class formula
  • Chapter 16. Appendix 4: Invariance with respect to the affine change of variables

References [Enhancements On Off] (What's this?)